# SDR IXXA060129S

- Difficulty date: June 18, 2004
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Gouged
- Location: Zone 600
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT OUTBOARD FLAP OUTBOARD HINGE ICE DOOR TRACK GOUGED.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED TRACK.  FABRICATED NEW TRACK, LOCATED, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED INSTALLED NEW TRACK AND FASTENERS AT RIGHT HAND OUTBOARD FLAP OUTBOARD HINGE ICE DOOR TRACK. IAW 51-3-0, 51-1-4, 57-2-0, 51-1-21, AND 51-1-8.
